# SDR C2XA11CL001

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,539 hours, 14,660 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: M8372375R1212N
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BNA FLT 5984 THE CREW REPORTED A BAG SMOKE WARNING INDICATION WITH NO SMOKE PRESENT.   MAINTENANCE INSPECTED AND REPLACED CONNECTOR P2615.  OPERATIONAL CHECKS WERE GOOD.
